# SDR CA020425008

- Difficulty date: March 30, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,224 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 27,969 hours, 28,874 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) ON TAKEOFF ROLE AS POWER WAS APPLIED, NOISE HEARD FROM NR 2 ENGINE. TORQUE ROLLBACK TO 50 PERCENT AND ENGINE VIBRATION. ENGINE SHUTDOWN DUE TO INTERNAL FAILURE.
